# SDR SIMA20120407006

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,503 hours, 27,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 12.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ROW 12 CEILING EMERGENCY LIGHT LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
